# SDR 99ZZZX530

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103825881
- Condition: Cracked
- Location: Magneto
- Part time: 500 hours
- Component: Bendix, D6LN2031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MAGNETO WAS OVERHAULED AND ISSUED S/N 5080123.  MAG WAS REMOVED FOR A ROUTINE 500-HOUR INSPECTION.  THE RIGHT COIL WITH A DATE CODE OF 4-95 WAS FOUND WITH A CRACK EXTENDING THE LENGTH OF THE COIL BY THE HIGH TENSION OUTPUT TAB.
